# SDR USAA950867

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1307
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND ONE .5 INCH LONG CRACK IN SKIN CLIP STATION 1307 LONGERON 16R.  SPLICED IN NEW SKIN CLIP PER SRM 53-03.  (M)
